MAUDE Adverse Event Report: MEDCAD ACCUPLATE; CRANIOFACIAL FIXATION PLATE, NON-BIOABSORBABLE

MEDCAD ACCUPLATE; CRANIOFACIAL FIXATION PLATE, NON-BIOABSORBABLE
Model Number MC-K035
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon found a roughly 5 mm gap between graft on the patient left and native mandible when fixating a custom bone plate to the mandible.Surgical representative reported that there appeared to be no issue with the plate-graft / plate-mandible interface.
 
Additional Manufacturer Narrative
More than three (3) attempts were made via email, phone call, and text to obtain additional information; however, the complainant was not able to provide information such as patient weight, details on the device malfunction, complications during the surgery, or any information regarding the status of the patient post-operatively.Rep did confirm the surgery was completed successfully.The surgical representative has been told to contact medcad if any more information is received from the surgeon or other medical professionals regarding the status of the patient.Medcad will submit an additional information follow-up report within 30 calendar days of receiving information from the surgical rep / surgeon.

Brand Name
ACCUPLATE
Common Device Name
CRANIOFACIAL FIXATION PLATE, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDCAD
501 s second ave
dallas TX 75226
Manufacturer (Section G)
MEDCAD
501 s second ave
dallas TX 75226
Manufacturer Contact
madeline bowie
501 s second ave
dallas, TX 75226
2144538864
MDR Report Key16766052
Report Number3009196021-2023-00002
Device Sequence Number14265674
Product Code JEY
UDI-Device Identifier00810007630410
UDI-Public(01)00810007630410(10)237892MAB
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K193280
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC-K035
Device Catalogue NumberMC-K035
Device Lot Number237892 MAB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale